Tohoku Mathematical Journal

Holomorphic families of Riemann surfaces and Teichmüller spaces, III. Bimeromorphic embedding of algebraic surfaces into projective spaces by automorphic forms

Yôichi Imayoshi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 33, Number 2 (1981), 227-247.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178229451

Digital Object Identifier
doi:10.2748/tmj/1178229451

Mathematical Reviews number (MathSciNet)
MR0624608

Zentralblatt MATH identifier
0504.32019

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 14H15: Families, moduli (analytic) [See also 30F10, 32G15] 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]

Citation

Imayoshi, Yôichi. Holomorphic families of Riemann surfaces and Teichmüller spaces, III. Bimeromorphic embedding of algebraic surfaces into projective spaces by automorphic forms. Tohoku Math. J. (2) 33 (1981), no. 2, 227--247. doi:10.2748/tmj/1178229451. https://projecteuclid.org/euclid.tmj/1178229451


Export citation

References

  • [1] W. L. BAILY, JR., Introductory Lectures on Automorphic Forms, Publ. of the Japan Math. Soc.12, Iwanami Shoten, Publishers and Princeton University Press, 1973.
  • [2] L. BERS, Spaces of degenerating Riemann surfaces, in Discontinuous Groups and Rieman Surfaces, Ann.of Math. Studies 79, Princeton University Press, (1974), 43-55.
  • [3] L. BERS AND L. GREENBERG, Isomorphisms between Techmller spaces, in Advances i the Riemann Surfaces, Ann.of Math. Studies 66, Princeton University Press, (1971), 51-79.
  • [4] Y. IMAYOSHI, Holomorphic families of Riemann surfaces and Teichmiiller spaces, t appear in the Proceedings of the 1978 Stony Brook Conference on Riemann Surfaces and Related Topics, Ann. of Math. Studies 97, 1980.
  • [5] Y. IMAYOSHI, Holomorphic families of Riemann surfaces and Teichmiiller spaces II, Appli cations to uniformization of algebraic surfaces and compactification of two-dimen-sional Stein manifolds, Thoku Math. J. 31 (1979), 469-489.
  • [6] I. KRA, Automorphic Forms and Kleinian Groups, W. A. Benjamin, Reading, Mass., 1972
  • [7] J. LEHNER, A Short Course in Automorphic Functions, Holt, New York, 1966